zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalization of the sequence space $\ell (p)$ derived by weighted mean. (English) Zbl 1116.46003
Summary: The sequence space $\ell(p)$ was introduced and studied by {\it I. J.\thinspace Maddox} [Q. J. Math., Oxf., II. Ser. 18, 345--355 (1967; Zbl 0156.06602)]. In the present paper, the sequence spaces $\ell(u,v;p)$ of non-absolute type which are derived by the generalized weighted mean are defined and it is proved that the spaces $\ell(u,v;p)$ and $\ell(p)$ are linearly isomorphic. Besides this, the $\beta$- and $\gamma$-duals of the space $\ell(u,v;p)$ are computed and a basis of that space is constructed. Further, it is established that the sequence space $\ell_p(u,v)$ has the AD property and the $f$-dual of the space $\ell_p (u,v)$ is given. Finally, the matrix mappings from the sequence spaces $\ell(u,v;p)$ to the sequence space $\mu$ and from the sequence space $\mu$ to the sequence space $\ell(u,v;p)$ are characterized.

46A45Sequence spaces
Full Text: DOI
[1] Altay, B.; Başar, F.: Some new spaces of double sequences. J. math. Anal. appl. 309, 70-90 (2005) · Zbl 1093.46004
[2] Altay, B.; Başar, F.: On the paranormed Riesz sequence spaces of non-absolute type. Southeast asian bull. Math. 26, 701-715 (2002)
[3] Altay, B.; Başar, F.: Some paranormed sequence spaces of non-absolute type derived by weighted mean. J. math. Anal. appl. 319, 494-508 (2006) · Zbl 1105.46005
[4] Aydın, C.; Başar, F.: Some new sequence spaces which include the spaces $\ell p$ and $\ell \infty $. Demonstratio math. 38, 641-656 (2005)
[5] Başar, F.: Infinite matrices and almost boundedness. Boll. unione mat. Ital. ser. A (7) 6, 395-402 (1992)
[6] Başar, F.; Altay, B.: Matrix mappings on the space $bs(p)$ and its $\alpha -, \beta $- and $\gamma $-duals. Aligarh bull. Math. 21, 79-91 (2001)
[7] Başar, F.; Altay, B.: On the space of sequences of p-bounded variation and related matrix mappings. Ukrainian math. J. 55, 136-147 (2003)
[8] &ccedil, R.; Olak; M.; ; Malkowsky, E.: Some topics of sequence spaces. Lecture notes in math., 1-63 (2004)
[9] Choudhary, B.; Mishra, S. K.: On köthe -- Toeplitz duals of certain sequence spaces and their matrix transformations. Indian J. Pure appl. Math. 24, 291-301 (1993) · Zbl 0805.46008
[10] Grosse-Erdmann, K. -G.: Matrix transformations between the sequence spaces of maddox. J. math. Anal. appl. 180, 223-238 (1993) · Zbl 0791.47029
[11] Maddox, I. J.: Spaces of strongly summable sequences. Quart. J. Math. Oxford (2) 18, 345-355 (1967) · Zbl 0156.06602
[12] Maddox, I. J.: Paranormed sequence spaces generated by infinite matrices. Proc. Cambridge philos. Soc. 64, 335-340 (1968) · Zbl 0157.43503
[13] Maddox, I. J.: Elements of functional analysis. (1988) · Zbl 0666.46003
[14] Malkowsky, E.: Recent results in the theory of matrix transformations in sequence spaces. Mat. vesnik 49, 187-196 (1997) · Zbl 0942.40006
[15] Malkowsky, E.; Savaş, E.: Matrix transformations between sequence spaces of generalized weighted means. Appl. math. Comput. 147, 333-345 (2004) · Zbl 1036.46001
[16] Nakano, H.: Modulared sequence spaces. Proc. Japan acad. 27, 508-512 (1951) · Zbl 0044.11302
[17] Ng, P. -N.; Lee, P. -Y.: Cesàro sequence spaces of non-absolute type. Comment. math. Prace mat. 20, 429-433 (1978)
[18] Simons, S.: The sequence spaces $\ell (pv)$ and $m(pv)$. Proc. London math. Soc. (3) 15, 422-436 (1965) · Zbl 0128.33805
[19] Wilansky, A.: Summability through functional analysis. Mathematics studies 85 (1984) · Zbl 0531.40008